If you are a male and want a child... read this!

November 2010, Warren Matthews

Summary

If you do not use a laptop then no need to read any more. If you do, and you are planning a family then this could be of interest.

If you do not use a laptop then no need to read any more. If you do, and you are planning a family then this could be of interest.

There has been some suggestion that men using a laptop on their knee may have a negative impact on their sperm count... not a good thing if you are planning a family.

Although the evidence is quite weak it may ultimately prove to have some validity. The problem revolves around the heat generated by the laptops which in turn heats up the testicles which in turn could impact on the quality of sperm.

Probably worth keeping it in mind if you spend a lot of time with a laptop on your knee. There is a Reuters article discussing this which you can read by clicking here ("Is your laptop cooking your testicles?" by Reuters) .

2 Comments

  • “Joanna I think this comment is worth xTendLife considering. I was a frequent and satisfied user of xtendlife products (Total Balance – Mens Premium) until it added Chrysin. It is the only change I can see that has been made to the product and I noticed severe bladder and prostate pain when using it. I stopped taking it and the pain stopped. I have visited with my urologist and he found nothing so I attributed the pain to the additive. I tried the product intermittently and noted the same effect; therefore, I concluded that the Chrysin was the problem and do not take the product any longer. I would be curious to know if anyone else has reported such symptoms. Sincerely”

    Roland Webb - November 12 2010

  • “Hi Roland, First of all let me say that I am really sorry you have found this problem. I would like to help you look at the problem in more detail if you would like to contact us directly, so that we can go over all your individual information to see if we can pinpoint any further advice we can add to help you. In the meantime, this is something that hasn’t been reported by anyone else in over 10 years of use of Total Balance, and we do have thousands of men using it daily. I wonder if there is a trigger we are missing here therefore. I don’t think it is specifically to do with the Chyrsin ingredient. Chrysin has been in our Total Balance Men’s, all versions, for around 6 years. So during the time that you started taking Total Balance in 2009 until February 2010, it always had this ingredient in it, no changes. Over the 6 years since this ingredient was added there have been several new generations of Total Balance introduced, with various other changes. It is possible therefore that some other ingredient change may have triggered this issue for you as an individual. Alternatively it may have been something quite unrelated to the Total Balance. It would be interesting to know your specific history, anything else you may have taken or be taking (prescription or natural), and the chronology of when this started, how long it lasted, and any other medical history. All these details may trigger off a connection, so please feel free to get in touch privately if you wish to go through this at anytime. My email is jo@xtend-life.com In the meantime I hope I have at least laid your concerns over Chrysin specifically to rest. Thanks Roland.”

    Xtend-Life Expert - November 16 2010

Leave a Comment

Topics you might be interested in